# SDR 97FDEA00876

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1163P182
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

AFTER DEPARTURE, THE NR 1 LOW OIL/BYPASS LIGHT ILLUMINATED.  OIL PRESS APPROX 47 PSI AND TEMP WITHIN LIMITS.  PER CHECK LIST SECURED NR 1 ENG AND RETURNED TO ORD.  REMOVED AND REPLACED OIL FILTER, NO CONTAMINATION FOUND.  RAN ENGINE PER JET RUN HANDBOOK.  NO LEAKS NOTED.  PER TURNOVER LIGHT WAS STILL ON AT IDLE.  RELAMPED BAD BASE BULB AND REPLACED LOW OIL PRESSURE SWITCH PER MAINTENANCE MANUAL 79-33-1.  RAN ENG AT LOW AND HIGH POWER SETTINGS AND ALL OPERATIONS NORMAL.
